# SDR 95FDEA01681

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged Hole
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED FASTENER HOLE ON FRAME STA 520 STR 22L, FWD BAY.  REPAIRED DAMAGED HOLE ON FRAME STA 520 STR 22L IAW FEDEX SRM 51-40-3.
